Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30826
Title: On the stability of generalized vector quasivariational inequality problems
Authors: Li, SJ
Chen, GY
Teo, KL
Keywords: Classical variational inequality problems
Generalized vector quasivariational inequality problems
Lower semicontinuity
Stability
Upper semicontinuity
Issue Date: 2002
Publisher: Springer
Source: Journal of optimization theory and applications, 2002, v. 113, no. 2, p. 283-295 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, we obtain some stability results for generalized vector quasivariational inequality problems. We prove that the solution set is a closed set and establish the upper semicontinuity property of the solution set for perturbed generalized vector quasivariational inequality problems. These results extend those obtained in Ref. 1. We obtain also the lower semicontinuity property of the solution set for perturbed classical variational inequalities. Several examples are given for the illustration of our results.
URI: http://hdl.handle.net/10397/30826
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1014830925232
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

76
Last Week
0
Last month
0
Citations as of Sep 8, 2017

WEB OF SCIENCETM
Citations

67
Last Week
0
Last month
1
Citations as of Sep 21, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.